If you need an accessible version of this item please contact JSTOR User Support

The Friedman-Becker Illusion: Reply

Milton Friedman and Gary S. Becker
Journal of Political Economy
Vol. 66, No. 6 (Dec., 1958), pp. 545-547
Stable URL: http://www.jstor.org/stable/1826995
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Friedman-Becker Illusion: Reply
Preview not available

Page Thumbnails

  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547